Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Somerandom

Two Pills at the Same Time

Recommended Posts

I've been on Accutane for 3 and a half months.

So for about a month now, I've been taking both 40mg Accutane pills together since it is really convenient for me (and lets me go without a meal right before bed). Lately, I've been wondering if the pills are both absorbing. My side effects have recently went down. My arms aren't as dry now; may be because of using Vaseline, even though it didn't work at first. But I haven't used it for a few days, and I still haven't noticed much arm dryness like before.

Also, in the places Accutane had cleared before, I've had a few zits lately. This may be because of irritation, but I just don't know.

I really need to take them together, but I won't if it really isn't going to work for me like that.

Link to comment
Share on other sites

I have been told to split up my doses because it maintains a steady level of isotretinoin in the body, as opposed to a rapid increase followed by a slow decline over the next 24 hours (think a high peak descending into a deep valley on a line graph, shooting back up into a high peak 24 hours later). I know it can be a hassle, but why don't you try it for a month and see how it works for ya? :)

Link to comment
Share on other sites

I have been told to split up my doses because it maintains a steady level of isotretinoin in the body, as opposed to a rapid increase followed by a slow decline over the next 24 hours (think a high peak descending into a deep valley on a line graph, shooting back up into a high peak 24 hours later). I know it can be a hassle, but why don't you try it for a month and see how it works for ya? :)
Link to comment
Share on other sites

Even if the cumulative dose thing was 100% accurate, which I think it is far from being, that doesn't mean it wouldn't help to do things such as spread out your doses and take them with a high-fat meal.

Link to comment
Share on other sites

I was told by my derm that splitting the dose is kinder to your body, the side effects shouldnt be as bad.

Link to comment
Share on other sites

I have been told to split up my doses because it maintains a steady level of isotretinoin in the body, as opposed to a rapid increase followed by a slow decline over the next 24 hours (think a high peak descending into a deep valley on a line graph, shooting back up into a high peak 24 hours later). I know it can be a hassle, but why don't you try it for a month and see how it works for ya? :)
But I thought the only thing that matters with Accutane is the amount of it you have in your system at the end of the course?

Link to comment
Share on other sites

I have been told to split up my doses because it maintains a steady level of isotretinoin in the body, as opposed to a rapid increase followed by a slow decline over the next 24 hours (think a high peak descending into a deep valley on a line graph, shooting back up into a high peak 24 hours later). I know it can be a hassle, but why don't you try it for a month and see how it works for ya? :)
But I thought the only thing that matters with Accutane is the amount of it you have in your system at the end of the course?

Link to comment
Share on other sites

I'm on 40mg's and I asked my derm if I should split up my dose. He frowned and said "Taking them both at the same time is better. Just make sure to take the pills around the same time daily in order to keep a stable blood level."

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×